# SDR 95ZZZX1110

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N229RS
- Make and model: Propjt 200B
- Aircraft serial: 280
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bracket
- Condition: Bent
- Location: Nlg Steering
- Part time: 2,265 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR STEERING BRACKET BENT UPWARDS AT ATTACH EARS.  BELIEVE CAUSED BY IMPROPER GROUND HANDLING.  RECOMMEND INSPECTION ANY TIME NOSE WELL IS LOOKED AT, OR COMPLAINT OF HARD STEERING BY RUDDER PEDALS.
